# SDR YENA201908141446

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 43,375 hours, 15,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 803305
- Condition: No Test
- Location: Emergency Lights
- Part time: 7,117 hours, 2,789 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED; REMOVED AND REPLACED EPSU BATTERIES AT FIN 11WL AND 12WL PER AMM 33-51-38.
